Hello, I am a female and I am 22 years

Patient : Hello, I am a female and I am 22 years old. I am currently taking a medication called accutane, the brand is clarivis and I take 60mg a day. I started this medication in late December. I smoke marijuana, on occasion (maybe once every two months). Recently, I was at a party with a few friends and decided to smoke. When I did, I was fine for the first 20 minutes, it was a normal high. But within seconds I began to feel like I was in a dream, I couldn't pull myself back into reality and when I did I was struck with fear because of my inability to remember/comprehend what was happening around me. I was getting so absorbed into my thoughts I didn't know what reality was. This went on the entire night and I freaked my girlfriends out pretty bad. By the time I woke up in the morning, it was gone. After this scary night, the only thing my friends could say about my reaction was that the weed was laced. So I brushed it off. About 5 weeks later, I decided to smoke again aware of what had happened to me the last time. I was scared. But I decided it was a one time thing and everything would be fine. This time, I had a "normal high" for about an hour. and then I started experiencing mt symptoms again. They stayed around for about 24 hours. And they completely left after 3 days. But even now, two weeks later, I have relapses. I've done much reading online about what I'm experiencing and it's all led to a thought disorder. I've read other stories very similar to mine but never gotten a clear answer. So I guess my question is this, does taking accurane and smoking marijuana damage my brain, or is marijuana triggering a thought disorder in my brain?
Symptoms:  Thought disorder, impaired judgement, lack of memory, inability to comprehend reality, zone outs, dizziness, vertigo
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm having a hair transplant procedure in 9 days. Last night I ended up at a party and drank and did 3 lines. Should ...

Q: I am 33 years old and have had trouble sleeping for many years, often taking well over an hour to sleep and then waki...

Q: Dear Sir/Madam I would like to enquire about a problem I've been having for three months now. In mid November I ...

Q: I have a rash on my shin it's randomly itchy but doesn't hurt it looks like it's getting bigger every couple of days

Q: Dear Dr, ultrasound scan of my abdomen has given an impression of bilateral hydrocalycosis . What it means ? All othe...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews